MAUDE Adverse Event Report: STRYKER SPINE-US LUXOR ARM POST; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US LUXOR ARM POST; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48250240
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/23/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the arm post was no attaching to the bed during a procedure.Another pan with a back up arm post was used to complete the procedure.There are no reports of adverse consequences to the patient.
 
Additional Manufacturer Narrative
The reported event was confirmed via functional inspection.The luxor arm was attached to the table and tightened down, but was still noticeably loose on the table.The securing mechanism spring is most likely worn out, causing the insecure connection.Manufacturing history was reviewed and no issues were identified.The device is over 9 years old at the time of the event.Conclusion: according to the instructions for use, the life of the instrument depends on the number of times they are used as well as the precautions taken in handling, cleaning and storage.As the device was over 9 years old, the most likely root cause is wear due to extended use.
 
Event or Problem Description

Brand Name
LUXOR ARM POST
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7455570
Report Number0009617544-2018-00088
Device Sequence Number1575162
Product Code LXH
UDI-Device Identifier07613327266177
UDI-Public(01)07613327266177
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48250240
Device Catalogue Number48250240
Device Lot Number08C118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2018
Initial Date Received by Manufacturer 03/26/2018
Supplement Date Received by Manufacturer05/31/2018
Initial Report FDA Received Date04/24/2018
Supplement Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1